Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2016, Article ID 5950472, 7 pages
http://dx.doi.org/10.1155/2016/5950472
Research Article

The Analysis of a Wideband Strip-Helical Antenna with 1.1 Turns

1Shenzhen Key Laboratory of Antennas and Propagation, College of Information Engineering, Shenzhen University, Room No. 906, Nanhai Avenue 3688, Shenzhen, Guangdong 518060, China
2Shenzhen Key Laboratory of Antennas and Propagation, College of Electronic Science and Technology, Shenzhen University, China
3Department of Electronics and Communication Engineering, Sun Yat-Sen University, Guangzhou, China

Received 8 September 2015; Revised 15 November 2015; Accepted 20 December 2015

Academic Editor: Ahmed T. Mobashsher

Copyright © 2016 Xihui Tang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xihui Tang, Botao Feng, and Yunliang Long, “The Analysis of a Wideband Strip-Helical Antenna with 1.1 Turns,” International Journal of Antennas and Propagation, vol. 2016, Article ID 5950472, 7 pages, 2016. https://doi.org/10.1155/2016/5950472.